Journal article icon

Journal article

Discontinuous Galerkin methods for first-order hyperbolic problems

Abstract:

The main aim of this paper is to highlight that, when dealing with DG methods for linear hyperbolic equations or advection-dominated equations, it is much more convenient to write the upwind numerical flux as the sum of the usual (symmetric) average and a jump penalty. The equivalence of the two ways of writing is certainly well known (see e.g. Ref. 4); yet, it is very widespread not to consider upwinding, for DG methods, as a stabilization procedure, and too often in the literature the upwin...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218202504003866

Authors


Marini, LD More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MATHEMATICAL MODELS and METHODS IN APPLIED SCIENCES
Volume:
14
Issue:
12
Pages:
1893-1903
Publication date:
2004-12-05
DOI:
EISSN:
1793-6314
ISSN:
0218-2025
URN:
uuid:c29de477-503c-4cd1-945c-e7bd8167ebbf
Source identifiers:
188921
Local pid:
pubs:188921

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP